The duration of homelessness: evidence from a national survey
Sam Allgood and
Ronald Warren ()
Journal of Housing Economics, 2003, vol. 12, issue 4, 273-290
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (17) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jhouse:v:12:y:2003:i:4:p:273-290
Access Statistics for this article
Journal of Housing Economics is currently edited by H. O. Pollakowski
More articles in Journal of Housing Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().